# SDR AALA201609219011

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 52,229 hours, 19,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: C24703003
- Part serial: H1917
- Condition: Faulted
- Location: Brake
- Part time: 51,938 hours, 19,345 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED THAT ON TAKE OFF ROLL AN ECAM MESSAGE REFLECTED THAT THE PARKING BRAKE WAS ON AND THE TAKE OFF WAS ABORTED AT LESS THAN 80 KNOTS.  THE AIRCRAFT RETURNED TO THE GATE.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED PARKING BRAKE SELECTOR CONTROL VALVE 72GG PER AMM 32-45-14-400-001-A AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK.
